MathSciNet Relay Station
MathSciNet bibliographic data
MR2527274 93D09 (93C55)
Mao, Wei-Jie; Chu, Jian $\scr D$-stability and $\scr D$-stabilization of linear discrete time-delay systems with polytopic uncertainties. Automatica J. IFAC 45 (2009), no. 3, 842–846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement